# SDR SWIA201541586

- Difficulty date: November 2, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 18,879 hours, 13,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 672-722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FROM BS 672 - 722 CORRODED.  R & R THE SEAT TRACK IAW REO AND SRM.
